# SDR C77A2020011100007

- Difficulty date: September 12, 2019
- Submitted: January 11, 2020
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE CENTER FUSELAGE III SKIN FORWARD OF THE WASTE DOOR AT FRAME 88 (P/N 170-91883-005). REFERENCE ETD2019-170-120787, FIGURE 1 FOR DETAILS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIRS FOR THE DAMAGE IN THE FORM OF ETD2019-170-120787 WHICH PROVIDE INSTRUCTIONS TO ACCOMPLISH BLEND OUT REPAIR. INSTRUCTIONS TO ACCOMPLISH A DETAILED VISUAL INSPECTION OF THE DENT TO VERIFY NO SHARP EDGES, CREASES, OIL CANNING, OR DISCREPANT FASTENERS ARE PRESENT IN THE DENTED AREA AND AN NDT HFEC INSPECTION TO VERIFY NO CRACKS EXIST. IF THE DENTED AREA IS FREE OF DAMAGE, THEN THE DENT IS CONSIDERED PERMANENT ALLOWABLE DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
